# SDR A6WA202110227927

- Difficulty date: October 22, 2021
- Submitted: November 5, 2021
- Operation: Air carrier
- Aircraft: N460AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7867
- Aircraft time: 37,828 hours, 36,589 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

URING GEAR RETRACTION RECEIVED GEAR DISAGREE AND NOSE DOOR CAUTION MSG'S WITH NOSE GEAR 3724-DURING GEAR RETRACTION RECEIVED GEAR DISAGREE AND NOSE DOOR     CAUTION MSG'S WITH NOSE GEAR INDICATING DOWN. COMPLIED WITH QRH-NOSE GEAR REMAINED DOWN. DURING POST FLIGHT NOTICED NOSE STRUT FLAT       ***AIRCRAFT REMOVED FROM SERVICE***  SERVICE NLG STRUT IAW 12-12-32. STRUT WITH LIMITS AT THIS TIME. C/W M ACTION OF MEL 32-30-01 REF 320862/3 FOR MEL 32-30-01
